# SDR HEEA966784

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324473513
- Condition: Defective
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10% TORQUE SPLIT WITH #1 HIGH AT 90% TORQUE. DURING TROUBLESHOOTING, IDLE SHIFTED TO 74% N1 AND THROTTLE WOULD SELF ADVANCE.
